# SDR CALA9900498

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17085
- Make and model: Doug DC-10-30
- Aircraft serial: 47957
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Blown
- Location: L4 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L DOOR ASSIST BOTTLE BLOWN.  RESET HANDLE AND SERVICED DOOR ASSIST BOTTLE, OPERATES NORMAL.
